# SDR USAA2012052200011

- Difficulty date: May 4, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 27,003 hours, 20,887 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CG5103
- Condition: Saturated
- Location: Lt Elevator
- Part time: 27,018 hours, 20,902 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - 10 AREAS OF FLUID INGRESS ON LEFT ELEVATOR UPPER SURFACE BETWEEN .750 INCHES TO 2 INCHES & BETWEEN 161 INCHES FROM INBOARD END THRU 31 INCHES FROM INBOARD END.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A319 SRM 55-21-11, FIG 204 & FIG 205.
